# SDR HSRA2011F00147

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N65CL
- Make and model: Beech C90A
- Aircraft serial: BB1306
- Aircraft time: 5,133 hours, 5,150 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Condition: Cracked
- Location: Flap Actuator
- Part time: 5,133 hours, 5,150 cycles
- Component: Actuator, Beech
- Component part number: 505212224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR PISTON FOUND CRACKED (SPLIT ACTUALLY) NEARLY ITS FULL LENGTH.
